# SDR DALA2017073105923

- Difficulty date: July 30, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 47,699 hours, 32,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1073-1076
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN BS 1073 TO 1076, LONGERON 14L.  THE SKIN WAS REPAIRED IAW ER/A 559529.
